# SDR CALA2010050400187

- Difficulty date: May 3, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 56,394 hours, 6,194 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151W32947
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 878 TO 945 RBL 33 SEAT TRACK CORROSION FOUND.  CABIN CORROSION SEAT TRACK REPAIRED AS PER SRM 53-00-52 FIG 202 REPAIR 2 AT STA 877.5 TO STA 984.5 RBL 33 AND FORM 44.0008 ATTACHED ITEM 1 TO 32 ACCOMPLISHED.
